Differential and Integral Equations

Removability of singularities of $A$-harmonic functions

Leonard Budney, Tadeusz Iwaniec, and Bianca Stroffolini

Full-text: Open access

Abstract

In this paper we establish new Caccioppoli type estimates for second order PDEs. With the aid of these estimates we identify removable singularities of $A$-harmonic functions.

Article information

Source
Differential Integral Equations, Volume 12, Number 2 (1999), 261-274.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367265631

Mathematical Reviews number (MathSciNet)
MR1672754

Zentralblatt MATH identifier
1064.35505

Subjects
Primary: 35A20: Analytic methods, singularities
Secondary: 35B60: Continuation and prolongation of solutions [See also 58A15, 58A17, 58Hxx] 35J60: Nonlinear elliptic equations

Citation

Budney, Leonard; Iwaniec, Tadeusz; Stroffolini, Bianca. Removability of singularities of $A$-harmonic functions. Differential Integral Equations 12 (1999), no. 2, 261--274. https://projecteuclid.org/euclid.die/1367265631


Export citation